Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

July 4, 2021Guadalupe County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 4, 2021, 5:49 PM MDT for Guadalupe County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2021, 5:49 PM MDT (23:49 UTC)
Expired
Jul 4, 2021, 6:15 PM MDT
In force
26 min
Issued by
NWS Albuquerque, NM

County Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 95 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
1968 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WWUS85 KABQ 042349
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
549 PM MDT Sun Jul 4 2021
 
NMZ233-050015-
Guadalupe County-
549 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 615 PM MDT...

At 549 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Cuervo, or 13 miles northeast of Santa Rosa,
moving east at 5 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Cuervo.

This includes Interstate 40 between Mile Markers 283 and 295.
 
&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3503 10465 3520 10457 3517 10430 3491 10441
TIME...MOT...LOC 2349Z 289DEG 6KT 3509 10453 

$$

44

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:01 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 4, 2:01 PM MDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
201 PM MDT Sun Jul 4 2021

.SYNOPSIS...
A marginal to slight risk of storms becoming severe exists across the
eastern plains for storms moving south from the Sangre de Cristo's
and Johnson/Bartlett mesas through the eastern plains late this
afternoon and evening. Tuesday will see the most active storm
coverage with a drying trend occurring Wednesday through Friday.
Storm motions look to remain mainly north to south regardless of the
storm chances each day. Unfortunately, the only spot to mostly miss
out with storm chances remains far northwestern NM near Farmington
each day.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
Afternoon convection has already begun atop the high terrain this
afternoon. Abundant deep layer monsoon moisture remains, although it
has trended down a bit evidenced by this morning's ABQ sounding
sampling 1.01" PWAT. Dewpoints range from the high side on the upper
50s to 60s across the eastern plains the Rio Grande Valley, with 40s
along and west of the divide. Water vapor imagery shows the H5 upper
high now centered over southern UT and the Four Corners area, with a
perturbation sliding south over the high plains along the eastern
periphery of the upper high. This has created stronger N/NNW flow and
shear off the front range of the Rockies into eastern NM, overriding
continued southerly return flow at the surface. This combined with an
increasing instability over the plains has prompted a marginal to
slight risk of storms moving SE off the slopes of the central
mountain chain and Johnson/Bartlett mesas to become severe late this
afternoon and evening. Storm motions will favor a mostly north to
south direction. Severe winds and hail will the be the main severe
weather hazards associated with any storm. Meanwhile, an isolated
flash flood risk remains over the south-central and southwestern
areas where abundant moisture is closest to the center of the upper
high. Storm motions here will remain slow and erratic, but a lack of
shear should produce pulse convection keeping downpours short-
lived. Given this lesser threat, have elected to keep a blank Flash
Flood Watch map with this forecast package.

The overnight will see the severe storm risk gradually taper off near
the midnight hour over east-central and southeastern portions of the
forecast area. Low clouds and patchy fog look to return to parts of
the eastern plains again. Monday sees the upper high slide more over
the forecast area with lesser moisture to work with for storms.
However, it will not be enough of a downtick and scattered storms are
again in the cards to slowly drift off the high terrain during the
afternoon.

LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)...
The long term period will begin with what looks to be the most active
convective day of the forecast period Tuesday. With the upper high
sliding back west over the Great Basin, northerly flow aloft
overriding surface easterly upslope flow through eastern NM will
steer high terrain storms along and east of the central mountain
chain southward spilling into surrounding lower elevations. Models
continue to depict dry air becoming entrained around the northern
side of the high wrapping around into northern NM beginning
Wednesday. This will bring a downtick in storm coverage mid-week,
especially as the upper high nudges back eastward over NM a bit.
Thankfully this looks to be short-lived with both the GFS and ECMWF
showing the high wobbling back west with northerly flow aloft and
easterly upslope flow setting back up again over eastern NM Saturday.

24/44

&&

.FIRE WEATHER...
No fire weather concerns through the forecast period. Continued
rounds of afternoon storms forming over the high terrain, generally
moving slowly or to the south every day. However, a few storms could
become severe producing severe winds and hail over eastern plains
late this afternoon and evening. Upper high will wobble west and east
from Four Corners to the Great Basin this week, with driest and
warmest days Wednesday through Friday. Return of more active storm
coverage by next weekend. Ventilation will be a mixed bag of poor to
good, with excellent recoveries remaining for many areas except the
far northwest plateau.

24

&&

.AVIATION...
18Z TAF CYCLE
Afternoon convection to begin early this afternoon again over the
high terrain. Steering flow taking storms NNW-SSE will be strongest
over northern NM, with slower and more erratic storm motions over the
south-central and southwestern mountains. Enhanced vertical wind
shear and abundant moisture will push storms further out over the
eastern plains this afternoon and evening where a few could become
severe producing severe hail and winds during the 21Z-06Z timeframe.
Storms here look to begin near KRTN-KLVS pushing SSE out toward
KCAO then to KTCC-KCVN and perhaps as far as KROW late this evening.
East canyon winds look likely again at KSAF and KABQ from convection
east of the Sandia/Manzanos. Drier for KGUP-KFMN, but a stray strong
wind gust is still in the cards. Conditions clear past midnight with
more patchy low clouds and br over the eastern plains Monday morning.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  67  95  66  97 /   5  10  10   5
Dulce...........................  55  88  53  90 /  10  50  30  40
Cuba............................  59  87  58  87 /  20  40  40  40
Gallup..........................  60  88  59  92 /  20  20  20  10
El Morro........................  57  84  56  86 /  30  30  30  30
Grants..........................  60  88  58  89 /  30  40  40  30
Quemado.........................  59  85  59  86 /  40  50  30  40
Magdalena.......................  63  85  62  85 /  30  50  40  60
Datil...........................  59  83  58  82 /  40  50  40  60
Reserve.........................  58  88  58  92 /  40  60  30  50
Glenwood........................  64  90  65  94 /  30  60  30  50
Chama...........................  51  79  50  82 /  20  60  40  70
Los Alamos......................  63  85  60  81 /  30  60  50  70
Pecos...........................  58  81  58  81 /  30  60  50  80
Cerro/Questa....................  52  79  51  80 /  20  60  40  90
Red River.......................  47  71  47  73 /  20  70  40  90
Angel Fire......................  44  74  45  71 /  30  60  40  90
Taos............................  54  86  53  83 /  20  60  40  80
Mora............................  54  78  54  76 /  30  60  50  80
Espanola........................  62  92  62  89 /  30  50  40  70
Santa Fe........................  62  84  61  82 /  30  50  50  80
Santa Fe Airport................  62  88  60  86 /  30  50  40  70
Albuquerque Foothills...........  68  90  67  89 /  30  40  50  60
Albuquerque Heights.............  69  93  67  91 /  20  30  40  50
Albuquerque Valley..............  66  95  66  93 /  20  30  40  40
Albuquerque West Mesa...........  69  94  68  92 /  20  30  40  50
Belen...........................  69  96  67  92 /  20  30  40  50
Bernalillo......................  67  94  65  93 /  20  30  40  50
Bosque Farms....................  66  95  66  92 /  20  30  40  50
Corrales........................  67  94  66  93 /  20  30  40  50
Los Lunas.......................  67  95  66  92 /  20  30  40  50
Placitas........................  67  91  65  87 /  30  40  50  60
Rio Rancho......................  68  94  67  92 /  20  30  40  50
Socorro.........................  68  94  67  92 /  20  40  40  60
Sandia Park/Cedar Crest.........  62  85  61  80 /  30  50  50  70
Tijeras.........................  63  88  63  84 /  30  40  50  60
Edgewood........................  60  86  59  84 /  30  50  50  70
Moriarty/Estancia...............  58  88  57  84 /  30  40  50  70
Clines Corners..................  58  82  57  77 /  40  50  50  70
Mountainair.....................  60  86  59  81 /  40  50  50  70
Gran Quivira....................  60  86  59  80 /  40  50  50  70
Carrizozo.......................  65  88  63  85 /  30  50  50  70
Ruidoso.........................  58  78  57  76 /  40  60  50  70
Capulin.........................  56  82  56  77 /  40  40  30  80
Raton...........................  55  86  57  81 /  30  40  30  90
Springer........................  56  88  58  81 /  30  50  40  80
Las Vegas.......................  55  82  56  76 /  30  50  50  80
Clayton.........................  62  86  63  83 /  50  20  30  60
Roy.............................  60  84  61  79 /  30  40  40  80
Conchas.........................  64  90  66  85 /  50  40  40  70
Santa Rosa......................  63  89  64  83 /  50  40  50  70
Tucumcari.......................  65  91  68  86 /  50  20  40  50
Clovis..........................  65  86  66  84 /  60  30  40  40
Portales........................  66  87  66  84 /  60  20  40  40
Fort Sumner.....................  66  89  67  85 /  50  30  50  50
Roswell.........................  70  90  70  87 /  40  30  50  50
Picacho.........................  64  85  64  81 /  30  50  50  70
Elk.............................  61  81  60  81 /  40  50  50  70

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 4, 3:23 AM MDT, 14 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
323 AM MDT Sun Jul 4 2021

NMZ201>241-051100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
323 AM MDT Sun Jul 4 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a Slight Risk for severe thunderstorms across the eastern
plains of New Mexico from mid-afternoon through late evening. Main
threats will be large hail and damaging straight-line winds. Heavy
rainfall capable of localized flash flooding will also be a concern
across the entire region, especially with slow-moving storms and/or
near and downstream from wildfire burn scars.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The active monsoon pattern will continue to support elevated storm
coverage and the threat for heavy rainfall capable of flash flooding
for Monday and Tuesday. In fact, there may be an elevated threat for
flash flood potential along and east of the central mountain chain on
Tuesday, especially near and downstream from wildfire burn scars and
across parts of eastern Lincoln and western Chaves counties.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, rainfall amounts
and any flooding through the National Weather Service Albuquerque web
site at weather.gov/abq or by calling 1.888.386.7637.

DPorter

In the hours before

Special weather statement, Jul 4, 5:14 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
514 PM MDT Sun Jul 4 2021

NMZ230-231-042345-
Harding County-Union County-
514 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING AND WEST
CENTRAL UNION COUNTIES UNTIL 545 PM MDT...

At 514 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gladstone, or 34 miles south of Des Moines, moving south at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Yates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3634 10396 3634 10374 3603 10363 3597 10383
      3603 10403
TIME...MOT...LOC 2314Z 001DEG 17KT 3627 10386

44
Special weather statement, Jul 4, 5:17 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
517 PM MDT Sun Jul 4 2021

NMZ233-237-239-042345-
Eastern Lincoln County-Guadalupe County-De Baca County-
517 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...WEST
CENTRAL DE BACA AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 545 PM
MDT...

At 517 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Yeso to 11 miles southeast of
Vaughn. Movement was southeast at 5 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

These storms will remain over mainly rural areas of northeastern
Lincoln, west central De Baca and southwestern Guadalupe Counties.

This includes the following highways...
 Highway 285 between Mile Markers 185 and 201.
 Highway 60 between Mile Markers 276 and 302.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3447 10459 3430 10517 3455 10520 3464 10483
TIME...MOT...LOC 2317Z 279DEG 6KT 3451 10485 3447 10508

44
Special weather statement, Jul 4, 5:33 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
533 PM MDT Sun Jul 4 2021

NMZ230-050000-
Union County-
533 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
600 PM MDT...

At 532 PM MDT, Doppler radar was tracking a strong thunderstorm near
Seneca, or 9 miles north of Clayton, moving southeast at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Clayton and Seneca.

This includes Highway 64 near Mile Marker 429.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3650 10304 3639 10304 3634 10314 3659 10329
      3669 10310 3661 10300 3650 10300
TIME...MOT...LOC 2332Z 324DEG 12KT 3658 10315

44
Special weather statement, Jul 4, 5:44 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
544 PM MDT Sun Jul 4 2021

NMZ239-050015-
Eastern Lincoln County-
544 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
615 PM MDT...

At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles east of Jicarilla, or 25 miles southeast of Corona, moving
south at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of east central
Lincoln County.

&&

LAT...LON 3400 10546 3402 10524 3376 10515 3373 10546
TIME...MOT...LOC 2344Z 353DEG 12KT 3394 10534

44
Special weather statement, Jul 4, 5:46 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
546 PM MDT Sun Jul 4 2021

NMZ233-237-050015-
Guadalupe County-De Baca County-
546 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE BACA AND CENTRAL
GUADALUPE COUNTIES UNTIL 615 PM MDT...

At 546 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Yeso, or 23 miles east of Vaughn, moving east at
10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Yeso.

This includes Highway 60 between Mile Markers 289 and 307.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3443 10487 3461 10490 3469 10464 3442 10458
TIME...MOT...LOC 2346Z 260DEG 7KT 3454 10480

44
Special weather statement, Jul 4, 5:49 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
549 PM MDT Sun Jul 4 2021

NMZ233-050015-
Guadalupe County-
549 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 615 PM MDT...

At 549 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Cuervo, or 13 miles northeast of Santa Rosa,
moving east at 5 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Cuervo.

This includes Interstate 40 between Mile Markers 283 and 295.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3503 10465 3520 10457 3517 10430 3491 10441
TIME...MOT...LOC 2349Z 289DEG 6KT 3509 10453

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:57 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval26 min
Jul 3, 7:10 PM MDTSpecial Weather StatementABQUnion35 min
Jul 3, 7:15 PM MDTFlash Flood WarningABQBernalillo, Sandoval2 hr
Jul 3, 7:31 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance119 min
Jul 3, 7:34 PM MDTSpecial Weather StatementABQUnion26 min
Jul 3, 7:59 PM MDTAreal Flood AdvisoryABQBernalillo2 hr
Jul 3, 8:51 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia2 hr
Jul 4, 12:31 PM MDTSpecial Weather StatementABQSanta Fe29 min
Jul 4, 12:53 PM MDTSpecial Weather StatementABQColfax37 min
Jul 4, 1:16 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 4, 1:25 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 4, 1:43 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jul 4, 2:00 PM MDTSpecial Weather StatementABQColfax30 min
Jul 4, 2:31 PM MDTSpecial Weather StatementABQColfax29 min
Jul 4, 2:33 PM MDTSpecial Weather StatementABQ27 min
Jul 4, 2:41 PM MDTSpecial Weather StatementABQMora34 min
Jul 4, 2:52 PM MDTSpecial Weather StatementABQColfax23 min
Jul 4, 2:53 PM MDTSpecial Weather StatementABQUnion37 min
Jul 4, 3:00 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Jul 4, 3:03 PM MDTSpecial Weather StatementABQSan Miguel27 min
Jul 4, 3:05 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 4, 3:28 PM MDTSpecial Weather StatementABQHarding32 min
Jul 4, 3:33 PM MDTSevere Thunderstorm WarningABQHarding, Union47 min
Jul 4, 3:48 PM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Jul 4, 3:58 PM MDTSevere Thunderstorm WarningABQMora62 min
Jul 4, 4:15 PM MDTSpecial Weather StatementABQHarding30 min
Jul 4, 4:19 PM MDTSevere Thunderstorm WarningABQHarding, Union36 min
Jul 4, 4:33 PM MDTSpecial Weather StatementABQTorrance27 min
Jul 4, 4:44 PM MDTSpecial Weather StatementABQUnion31 min
Jul 4, 4:53 PM MDTSpecial Weather StatementABQSan Miguel37 min
Jul 4, 4:58 PM MDTSpecial Weather StatementABQUnion32 min
Jul 4, 5:09 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel3 hr
Jul 4, 5:14 PM MDTSpecial Weather StatementABQHarding31 min
Jul 4, 5:17 PM MDTSpecial Weather StatementABQGuadalupe28 min
Jul 4, 5:22 PM MDTAreal Flood AdvisoryABQLincoln, Torrance3 hr
Jul 4, 5:25 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance3 hr
Jul 4, 5:33 PM MDTSpecial Weather StatementABQUnion27 min
Jul 4, 5:41 PM MDTSevere Thunderstorm WarningABQUnion49 min
Jul 4, 5:44 PM MDTSpecial Weather StatementABQLincoln31 min
Jul 4, 5:46 PM MDTSpecial Weather StatementABQGuadalupe29 min

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.